A 24-year-old female asked:
Disclaimer

took keflex 250mg qid (x5 days) ended feb 7. diarrhea started today (feb 17). x3 diarrhea in 2 hrs, yellow-brown & watery. afebrile.seek medical eval?

1 doctor answer
Dr. Karen Butler
20 years experience Family Medicine
Go to doctor: Yes ypu may have an infectious diahrea brought on by the use of the antibiotic. See your doctor
Answered on Feb 19, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old male asked:
Dr. Carrie Cannon
A Verified Doctor answered
A US doctor answered Learn more
Keflex side effect: Sounds like time to switch antibiotics if possible. If not, acidophillus or probiotics may help along with loperamide (Imodium) OTC.
1
1 thank
A 38-year-old female asked:
Dr. Powlin Manuel
50 years experience Allergy and Immunology
Yes you can!: If prescribed by a physician, you can take doxycycline. Doxycycline is an old antibiotic with different uses. Urine culture may be needed to confirm t ... Read More
A 4-year-old male asked:
Dr. Tiffanie Noonan
19 years experience Pediatrics
Thermometer working?: Your question leaves me with more questions before I could answer it. That is usually a sign that a call to your pediatrician is in order. Why were ... Read More
A 28-year-old female asked:
Dr. Martin Fried
35 years experience General Practice
Keflex: your diarrhea and stomach pain may be related to Keflex changing your gut flora. Your doctor can test for this- see your doctor for the bump and the d ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month